# SDR UALA2010112404344

- Difficulty date: November 23, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,433 hours, 12,688 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILED STEP C-62 AT DOOR 2 LEFT.  FOUND CONNECTORS DIRTY ON PROX BOX ELEX UNIT AND CLEANED.  OPS CHECKS GOOD.
